EFFERALGAN SYRUP 90ML

SKU: PPL0303

Efferalgan Pediatric Suspension (90ml) Contains Paracetamol (30mg/Ml), An Analgesic And Antipyretic Used To Relieve Pain And Reduce Fever In Children

Apple Shopping Event

Hurry and get discounts on all Apple devices up to 20%

Sale_coupon_15

KSh 400.00

13 People watching this product now!
[html_block id="1101"]

Payment Methods:

Description

Customer Reviews

0 reviews
0
0
0
0
0

There are no reviews yet.

Be the first to review “EFFERALGAN SYRUP 90ML”

Your email address will not be published. Required fields are marked *

1 2 3 4 5
1 2 3 4 5
1 2 3 4 5

You have to be logged in to be able to add photos to your review.